# SDR 9JLA2021110320693

- Difficulty date: October 31, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N415PR
- Make and model: Gulstm 200
- Aircraft serial: 017
- Aircraft time: 6,302 hours, 3,551 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: 904798021
- Part serial: NN994
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED RECEIVING A "RIGHT FADEC MINOR" MESSAGE. THE MAINTENANCE TEAM DETERMINED THE RIGHT NO2 ENGINE IGNITOR BOX WAS DEFECTIVE. THE UNIT WAS REMOVED AND REPLACED WITH AN OVERHAULED IGNITOR. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
